Osaka Journal of Mathematics

Graphs with given group

Mitsuo Yoshizawa

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 26, Number 4 (1989), 789-806.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200781853

Mathematical Reviews number (MathSciNet)
MR1040425

Zentralblatt MATH identifier
0736.05049

Subjects
Primary: 05C25: Graphs and abstract algebra (groups, rings, fields, etc.) [See also 20F65]
Secondary: 20B25: Finite automorphism groups of algebraic, geometric, or combinatorial structures [See also 05Bxx, 12F10, 20G40, 20H30, 51-XX]

Citation

Yoshizawa, Mitsuo. Graphs with given group. Osaka J. Math. 26 (1989), no. 4, 789--806. https://projecteuclid.org/euclid.ojm/1200781853


Export citation